MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 2525T
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during in clinic follow up that the pacemaker exhibited a diagnostic issue.The device will continue to be monitored.The patient was stable and asymptomatic.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16924222
Report Number2017865-2023-19850
Device Sequence Number6921766
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public05414734006224
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2010
Device Model Number2525T
Device Catalogue Number2525T
Device Lot Number2738857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL.
Patient Age72 YR
Patient SexMale